# SDR SWIA200617419

- Difficulty date: December 5, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 9,531 hours, 7,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT WING CENTER EMERGENCY EXIT LIGHT INOP.  REBULBED LEFT WING CENTER EMERGENCY EXIT LIGHT.  OPERATIONAL HECKS GOOD.
